MathSciNet Relay Station
MathSciNet bibliographic data
MR1307546 (95j:57033) 57R45 (57R20 58C25 58C27)
Levine, Harold Computing the Euler characteristic of a manifold with boundary. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2563–2567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement